Advertisement

Ukrainian Mathematical Journal

, Volume 50, Issue 12, pp 1837–1843 | Cite as

Random integral manifolds of systems of differential equations with unbounded operator in a Banach space

  • V. G. Kolomiets
  • A. I. Mel’nikov
Article
  • 12 Downloads

Abstract

We establish existence conditions for a random integral manifold of a certain class of differential systems with unbounded sectorial operator and random right-hand side in a Banach space.

Keywords

Banach Space Original System Random Function Differential System Nonnegative Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. N. Bogolyubov, On Some Statistical Methods in Mathematical Physics [in Russian], Academy of Sciences of the Ukr. SSR, Lvov (1945).Google Scholar
  2. 2.
    Yu. A. Mitropol’skii and O. B. Lykova, Integral Manifolds in Nonlinear Mechanics [in Russian], Nauka, Moscow (1973).Google Scholar
  3. 3.
    V. G. Kolomiets and A. I. Mel’nikov, “On the integral manifolds of systems of differential equations with random right-hand sides in a Banach space,” Ukr. Mat. Zh., 44, No. 1, 17–21 (1992).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin (1981).zbMATHGoogle Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. G. Kolomiets
    • 1
  • A. I. Mel’nikov
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations